Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1865 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1031    
    Printed19    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 
Year : 1981  |  Volume : 47  |  Issue : 6  |  Page : 326--323

Exacerbation of Psoriasis by Propranalol


Correspondence Address:
K Pavithran


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Exacerbation of existing lesions of psoriasis, after intake of propranolol for neurological complaints is reported in a 30 year old female. Psoriatic lesions are known to have a decreased 'level of cyclic AMP. A further reduction of CAMP by prepranalol a. betareceptor blocker is put forward as the cause for exacerbation of psoriasis.






[PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow